# SDR DJFA2006206

- Difficulty date: February 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N745TA
- Make and model: Beech 400A
- Aircraft serial: RK145
- Aircraft time: 5,480 hours, 4,232 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING APPROACH INTO CYPQ AFTER THE LANDING GEAR WAS SELECTED DOWN THREE GREEN LIGHTS WERE RECEIVED BUT THE GEAR HANDLE LIGHT REMAINED ILLUMINATED.  CONFIRMATION WAS MADE BY A FIXED BASE OPERATOR THAT THE LANDING GEAR DOORS WERE OPEN WHEN A LOW PASS WAS PERFORMED.  THE CREW PULLED THE LANDING GEAR CIRCUIT BREAKER AND AN EMERGENCY GEAR DOOR RETRACTION WAS PERFORMED TO CLOSE THE GEAR DOORS.  AN UNEVENTFUL LANDING WAS MADE AFTER THE GEAR DOOR INDICATION EXTINGUISHED AND CONFIRMATION WAS RECEIVED THAT THE DOORS WERE NOW CLOSED.
